Optimality conditions for certain classes of systems which are not solved with respect to the derivative
Doklady Akademii Nauk, Tome 184 (1969) no. 6, pp. 1267-1270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_6_a1,
author = {F. P. Vasil'ev},
title = {Optimality conditions for certain classes of systems which are not solved with respect to the derivative},
journal = {Doklady Akademii Nauk},
pages = {1267--1270},
year = {1969},
volume = {184},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_6_a1/}
}
TY - JOUR AU - F. P. Vasil'ev TI - Optimality conditions for certain classes of systems which are not solved with respect to the derivative JO - Doklady Akademii Nauk PY - 1969 SP - 1267 EP - 1270 VL - 184 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1969_184_6_a1/ LA - ru ID - DAN_1969_184_6_a1 ER -
F. P. Vasil'ev. Optimality conditions for certain classes of systems which are not solved with respect to the derivative. Doklady Akademii Nauk, Tome 184 (1969) no. 6, pp. 1267-1270. http://geodesic.mathdoc.fr/item/DAN_1969_184_6_a1/